# SDR AALA202406206308

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 73,934 hours, 28,594 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 04310
- Condition: Leaking
- Location: Mlg
- Part time: 21,538 hours, 8,889 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SIGNIFICANT WHEEL/BRAKE SHUTTER WHEN BRAKES APPLIED. MAINTENANCE FOUND THE #4 BRAKE LEAKING IN INNER WALL AND REPLACED THE BRAKE ASSEMBLY PER AMM 32-42-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
